B-Vitamins

B-vitamins are not stored in the body — they are used as available, and then gone. I am sure you have noticed, but the B’s will turn your pee a bright fluorescent yellow… This is not a problem, and No, you are not just peeing them away.

Is it possible to overdose on B-vitamins?

There are only two you can overdose on:
Niacin — if a person overdoses on Niacin, the result is called a Niacin Flush.
This is a 45-minute event, roughly, which ramps up and ramps down over that time.
The symptom is that the body feels like ears, nose, and fingers have been sunburned. This is not dangerous, it does not cause any lasting problems, but it can be uncomfortable. If you do not experience it, you are not overdosing.

The other is B6 — very short term usage at less than 400-500mg, is a good upper limit.

Bear in mind, that stress is especially hard on B6 and B12. What this means is that although there are established upper limits on daily intake, these limits assume that the body is not losing any during the day, and since stress burns B6 and B12 quickly, the upper “limits” are still very safe limits.

Analogy: your fireplace may only hold six pounds of wood, but it can burn through 20 pounds of wood per day, on cold days.

Your body can “burn through” more “B” vitamins per day, than the RDA — “Recommended Daily Allowance” — intake value for “B” vitamins, especially when your body is struggling with above-average stress